IDEAS home Printed from
   My bibliography  Save this article

Fitting Tweedie's Compound Poisson Model to Insurance Claims Data: Dispersion Modelling


  • Smyth, Gordon K.
  • Jørgensen, Bent


No abstract is available for this item.

Suggested Citation

  • Smyth, Gordon K. & Jørgensen, Bent, 2002. "Fitting Tweedie's Compound Poisson Model to Insurance Claims Data: Dispersion Modelling," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 32(01), pages 143-157, May.
  • Handle: RePEc:cup:astinb:v:32:y:2002:i:01:p:143-157_01

    Download full text from publisher

    File URL:
    File Function: link to article abstract page
    Download Restriction: no


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Sarabia, José María & Guillén, Montserrat, 2008. "Joint modelling of the total amount and the number of claims by conditionals," Insurance: Mathematics and Economics, Elsevier, vol. 43(3), pages 466-473, December.
    2. Shi, Peng & Feng, Xiaoping & Ivantsova, Anastasia, 2015. "Dependent frequency–severity modeling of insurance claims," Insurance: Mathematics and Economics, Elsevier, vol. 64(C), pages 417-428.
    3. Alai, Daniel H. & Landsman, Zinoviy & Sherris, Michael, 2015. "A multivariate Tweedie lifetime model: Censoring and truncation," Insurance: Mathematics and Economics, Elsevier, vol. 64(C), pages 203-213.
    4. repec:taf:japsta:v:44:y:2017:i:13:p:2427-2443 is not listed on IDEAS
    5. Marin-Galiano, Marcos & Christmann, Andreas, 2004. "Insurance: an R-Program to Model Insurance Data," Technical Reports 2004,49, Technische Universität Dortmund, Sonderforschungsbereich 475: Komplexitätsreduktion in multivariaten Datenstrukturen.
    6. repec:eee:insuma:v:79:y:2018:i:c:p:75-81 is not listed on IDEAS
    7. repec:spr:annopr:v:237:y:2016:i:1:d:10.1007_s10479-013-1469-2 is not listed on IDEAS
    8. Gareth W. Peters & Pavel V. Shevchenko & Mario V. Wuthrich, 2009. "Model uncertainty in claims reserving within Tweedie's compound Poisson models," Papers 0904.1483,
    9. Johann Cuenin & Bent Jørgensen & Célestin C. Kokonendji, 2016. "Simulations of full multivariate Tweedie with flexible dependence structure," Computational Statistics, Springer, vol. 31(4), pages 1477-1492, December.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cup:astinb:v:32:y:2002:i:01:p:143-157_01. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.